Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Does inserting Mirena coil cause bleeding ?

Hi i had a merina coil fitted five weeks ago, three weeks ago it fell out i had light spotting since it had been fitted but two weeks after it came out i started to bleed alot then lost a blood clot the size of the palm of my hand then a few smaller ones is this normal?
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., Mirena IUCD is an Hormonal contraceptive used nowadays..
Due to improper insert the mirena would have expelled..,
Yes , there will be bleeding since , mirena is an hormonal IUCD, sudden removal can result in the withdrawal bleeding.. not to worry much..
If the bleeding continues then consult an Gynecologist...
Hope I have answered your question..

Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor